# SDR CALA9601534

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT CIRCUMFERENTIAL TO FUSELAGE SKIN ATTACHMENT CORRODED AT STA 720A BETWEEN STRINGERS 28R AND 27L. THE CORRODED AREA WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-2.
